Benzo Buddies cult brainwashes member into fearing everything

Phobic of everything?
« on: April 25, 2018, 05:37:24 pm »

[Buddie]

I seem to have become phobic of the world.

It is the touch and sound of things.

I can’t bear it.

Every time my dose wears off it gets worse.

I know when I get back to zero it will be constant again.

Does anyone else have this.

When it’s everthing how to get around it?

Public health emergency: Benzo Buddies members unable to eat normal food due to cult brainwashing, lives at risk

Hell breaks loose after first meal
« on: March 04, 2018, 04:02:43 pm »

[Buddie]

It doesn’t matter what I eat although I try to just stick to healthy fats and proteins. I don’t have any sugar, carbs or anything unnatural in the mornings. The minute after I take a bite of food in the morning is when my head pressure, dizziness and blurred vision come on. The hell usually lasts all day after my first bite of food but sometimes gets better towards the evening. The only break I get is for two or three hours in the mornings.

Anyone else?

Re: Hell breaks loose after first meal
« Reply #1 on: March 04, 2018, 04:44:47 pm »

[Buddie]

Same here. Still happening 20 months out.

Re: Hell breaks loose after first meal
« Reply #2 on: March 04, 2018, 04:44:47 pm »

[Buddie]

What symptoms do you get?

Re: Hell breaks loose after first meal
« Reply #3 on: March 05, 2018, 09:34:13 am »

[Buddie]

Exactly that made the psych diagnose me with “anxiety and panic disorder”.

Newsflash, it’s called DYSAUTONOMIA!

Thanks doc. for the misdiagnosis and putting me on this poison, and completely destroying my life.
I told every doctor about it, it didn’t matter matter what i ate, i felt sick, became extremely anxious and had to spend the whole day in bed.

NEVER blindly trust a doctor, do your own research too.

Cult screwball tries GABA supplement, flips out, begs Ashton’s forgiveness

word of caution
« on: March 07, 2018, 08:23:12 pm »

[Buddie]

please do not move this post to the supplement section as I think it’s something everyone needs to see

i am going to be taking a break from BB for a little while due to lots of travel but wanted to post something – i am 9 months out now and had been doing amazing – then – in a frustrated moment with sleep – i decided to try – literally – a 1/2 capsule of GABA – i had used it years ago before z drugs, i had carefully carefully avoided all GABA impacting things until then – well – for 72 hours – i went back into acute – severe severe withdrawal – absolutely terrifying – no sleep in those 72 hours – my heart rate that had been back in the 60s went back to 100 – severe muscle pain, constant chemical induced panic – not anxiety – panic. so – for those of you who have been dabbling with GABA supplements thinking they will ease the burden of withdrawal – this experience showed me that – it is indeed true what the ashton manual says– that anything acting on GABA really isnt helping you but delaying or preventing healing…… withdrawal is horrible – and its just something you have to get through – i really believe that anything acting on GABA is going to hinder or prevent healing – so carefully research what you take – things like holy basil, ashwagandha, relora, passionflower, CBD – they all hit the GABA receptors. if you find you aren’t getting better – this may be why.

thankfully after 72 hours everything went back to normal and i learned a very valuable lesson. i suspect alcohol would have this same effect so will continue to abstain for a good long while – not worth the terror of what i went through in those 72 hours wondering if i had totally reset the clock back to zero… looking forward to my vacation in the sun and then lots of work travel – i am grateful to have reclaimed my life and will never risk my recovery again. I accept sleep will be up and down a while longer!